31/M

I have been having issues with high blood pressure. Was given amlodipine 5mg. been having issues with activity. i would get winded and chest pains just from walking to the corner. recently I had another issue start. Lower back pain and I would wake up with a wet bed (urine) not a lot. just a couple ounces i estimate.

Are hypertension and this connected? please help
Did you find this post helpful?
|

User Profile
replied June 30th, 2014
Hey Dear!

Thanks for writing to e-heatlh forum!

Amlodipine is an excellent anti hypertensive drug. but one of its side effect is tachycardia (increase heart rate) and in some patient with angina it can cause chest pain. You also mentioned that you get chest pain with exertion so I highly suggest that you get ECG and Exercise Tolerance test. and if they come negative and still you have these symptoms then CT Angiogram is highly sensitive for cardiac ischemia. if all comes negative then anxiety can be considered as a cause of this chest pain


Now coming to Nocturnal enuresis (night bed wetting). Now there is no such side effect of amlodipine that it can cause nocturnal enuresis and neither hypertension can cause this symptoms. so if the symptom continue visit your doctor as casue can be evulated.


back pain is a side effect of amlodipine and it will go away with time.


Hope it helped



|
Did you find this post helpful?
Must Read
What exactly is blood pressure in the first place? And how can you know if your blood pressure is either high OR low?...
Millions of American have blood pressure problems. Learn what can put you at risk of high or low blood pressure here....
High blood pressure and low blood pressure manifest physical symptoms. Learn the signs of hypertension and hypotension here....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our High Blood Pressure and Hypertension , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.